Pacific Journal of Mathematics

Rational polynomials with a ${\bf C}^*$-fiber.

Shulim Kaliman

Article information

Source
Pacific J. Math., Volume 174, Number 1 (1996), 141-194.

Dates
First available in Project Euclid: 6 December 2004

Permanent link to this document
https://projecteuclid.org/euclid.pjm/1102365364

Mathematical Reviews number (MathSciNet)
MR1398374

Zentralblatt MATH identifier
0868.32010

Subjects
Primary: 14E07: Birational automorphisms, Cremona group and generalizations
Secondary: 14E35 32J05: Compactification of analytic spaces 32J15: Compact surfaces

Citation

Kaliman, Shulim. Rational polynomials with a ${\bf C}^*$-fiber. Pacific J. Math. 174 (1996), no. 1, 141--194. https://projecteuclid.org/euclid.pjm/1102365364


Export citation

References

  • [AC] E. Artal Bartolo and P. Cassou-Nogues, One remark on polynomials in two vari- ables, to appear in Pacific J. Math.
  • [ACL] E. Artal Bartolo, P. Cassou-Nogues and I. Luengo Velasco, On polynomialswhose fibers are irreducible with no criticalpoints, Math. Ann., 299 (1994), 490-577.
  • [AM] S.S. Abhyankar and T.T. Moh, Embeddingsof the line in the plane,J. Reine Angew. Math., 276 (1975), 148-166.
  • [AS] S.S. Abhyankar and B. Singh, Embeddingsof certain curves in the affine plane, Am. J. Math., 100 (1978), 99-175.
  • [F] M. Furushima, Finite groups of polynomial automorphisms in the complex affine plane, Mem. Fac. Sci., Kyushu Univ. Ser. A, 36 (1982), 82-105.
  • [GH] P. Griffiths and J. Harris, Principles of algebraic geometry, John Wiley, New York, 1978.
  • [Kl] Sh. Kaliman, Polynomials on C 2 with isomorphic generic fibers, Soviet Math. Dokl., 33 (1986), 600-603.
  • [K2] Sh. Kaliman, Two remarks on polynomials in two variables, Pacific J. of Math., 154 (1992), 285-295.
  • [LZ] V. Lin and M. Zaidenberg, An irreducible simply connected curve in C 2 is equivalent to a quasihomogeneous curve, (English translation) Soviet Math. Dokl., 28 (1983), 200-204.
  • [M] J.A. Morrow, Compactifications ofC2, Bull. Amer. Math. Soc, 78 (1972), 813- 816.
  • [NR] W.D. Neumann and K. Rudolph, Unfoldings in knot theory, Ann. Math., 278 (1987), 409-439 and Coorigendum: Unfoldings in knot theory, ibid, 282, 349-351.
  • [N] W.D. Neumann, Complex algebraic plane curves via their link at infinity, Invent. Math., 98 (1989), 445-489.
  • [P] S. Pinchuk, A counterexample to the strong real Jacobian conjecture, Math. Zeit., 217 (1994), 1-4.
  • [R] C.P. Ramanujam, A topological characterization of the affine plane as an algebraic variety, Ann. Math., 94 (1971), 69-88.
  • [Sal] H. Saito, Functions entieres qui se reduisent a certains polynmes (II), Osaka J. Math., 14 (1977), 649-674.
  • [Sa2] H. Saito, Functions entieres qui se reduisent a certains polynmes (I), Osaka J. Math., 9 (1972), 293-332.
  • [Sul] M. Suzuki, Proprietes topologiques des polynmes de deux variables complexes et automorphismes algebriques de Vespace C2, J. Math. Soc, 26 (1974), 241-257.
  • [Su2] M. Suzuki, Sur les operations holomorphes du groupe additif complexe sur Vespacede deux variables complexes, Ann. Sci. Ecole Norm. Sup., 10 (1977), 517-546.
  • [T] R. Thorn, Ensembles et morphismes stratifies, Bull. Amer. Math. Soc, 75 (1969), 240-284.
  • [Zl] M. Zaidenberg, Ramanujam surfaces and exotic algebraicstructures on Cn , Dokl. AN SSSR, 314 (1990), 1303-1307, English translation in Soviet Math. Doklady, 42 (1991), 636-640.
  • [Z2] M. Zaidenberg, Isotrivial families of curves on affine surfaces and characterization of the affine plane, Math. USSR Izvestiya, 31 (1987), (English translation), 30 (1988), 503-531.
  • [Z3] M. Zaidenberg, On Ramanujam surfaces, C**-families and exotic algebraic structures on Cn, n > 3, Trudy Moscow Math. Soc, 55 (1994), 3-72 (Russian; English transl. to appear).
  • [Z4] M. Zaidenberg, Rational actions of the group C* on C2, their quasi-invariants, andalge- braic curves in C2 with Euler characteristic 1, Soviet Math. Doklady, 31 (1985), 57-60.